Open Access System for Information Sharing

Login Library

 

Article
Cited 0 time in webofscience Cited 0 time in scopus
Metadata Downloads

Delays-dependent region partitioning approach for stability criterion of linear systems with multiple time-varying delays

Title
Delays-dependent region partitioning approach for stability criterion of linear systems with multiple time-varying delays
Authors
PARK, POOGYEONKo, Kab SeokLee, Won IlSung, Dan Keun
POSTECH Authors
PARK, POOGYEON
Date Issued
Jan-2018
Publisher
PERGAMON-ELSEVIER SCIENCE LTD
URI
http://oasis.postech.ac.kr/handle/2014.oak/38939
DOI
10.1016/j.automatica.2017.09.003
ISSN
0005-1098
Article Type
Article
Citation
AUTOMATICA, vol. 87, no. 1, page. 389 - 394, 2018-01
Files in This Item:
There are no files associated with this item.

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Related Researcher

Researcher

 PARK, POOGYEON
Dept of Electrical Enginrg
Read more

Altmetric

Views & Downloads

Browse